Vol. 9, No. 4, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An algebraic criterion for immersion

Barrett O’Neill

Vol. 9 (1959), No. 4, 1239–1247
Mathematical Subject Classification
Primary: 53.74
Milestones
Received: 27 February 1959
Published: 1 December 1959
Authors
Barrett O’Neill